VOL. 1 · NO. 1 | September, 1948
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 1 (1), (September, 1948)
No abstract available
Articles
Kenkichi IWASAWA
J. Math. Soc. Japan 1 (1), 1-9, (September, 1948) DOI: 10.2969/jmsj/00110001
KEYWORDS: 20.0X
No abstract available
Tadasi NAKAYAMA
J. Math. Soc. Japan 1 (1), 10-14, (September, 1948) DOI: 10.2969/jmsj/00110010
KEYWORDS: 20.0X
No abstract available
Kosaku YOSIDA
J. Math. Soc. Japan 1 (1), 15-21, (September, 1948) DOI: 10.2969/jmsj/00110015
KEYWORDS: 46.3X
No abstract available
Yukiyosi KAWADA
J. Math. Soc. Japan 1 (1), 22-28, (September, 1948) DOI: 10.2969/jmsj/00110022
KEYWORDS: 09.1X
No abstract available
Morikuni GOTO
J. Math. Soc. Japan 1 (1), 29-45, (September, 1948) DOI: 10.2969/jmsj/00110029
KEYWORDS: 09.1X
No abstract available
Yozo MATSUSHIMA
J. Math. Soc. Japan 1 (1), 46-57, (September, 1948) DOI: 10.2969/jmsj/00110046
KEYWORDS: 09.1X
No abstract available
Atuo KOMATU
J. Math. Soc. Japan 1 (1), 58-62, (September, 1948) DOI: 10.2969/jmsj/00110058
KEYWORDS: 56.0X
No abstract available
Jun-ichi IGUSA
J. Math. Soc. Japan 1 (1), 63-72, (September, 1948) DOI: 10.2969/jmsj/00110063
KEYWORDS: 30.0X
No abstract available
Back to Top